# SDR 96ZZZX2697

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2597424318000
- Condition: Corroded
- Location: Fs 270 8l-7l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERONS CRACKED AT FS 270.00, LONGERONS 8L AND 7L.  REPAIRED IAW SRM 53-2-2.
